Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

After I try and eat I burp and my food comes up my throat. why it is happening so ?

i have been vomiting for 4 days now. it isnt the usual running for a trash can or a toilet bowl either. i can keep liquids down and crackers occasionally. but my problem is after I try and eat I burp and my food comes up my throat (regurgitating?) i usually get a hot flash before i feel like im going to vomit, and i m wondering if this could be cause of my period which just ended, if its my nerves , or maybe its acid reflux . i get a burning sensation in my chest and then when i burp i can feel liquids and sometimes food coming up with it. I hate hospitals and doctor offices. hopefully someone can help ?
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to Hcm.
It could be GRD or gastritis.You may try some drug like pantoprazole-40 with Domperi
done 30. Thanks

Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor